I injected my Avonex one hour sooner,what should I do?

Answers (2)

23 Mar 2012

Relax. Just take the next one at your usual time.

Votes: +0

23 Mar 2012

I usually do my injection Wednesday night, before I go to bed, but that time often changes, no biggie. This week I had to push back my injection until the next day on Thursday morning, no biggie as log as I get back on track again. Nothing to worry about :)

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Avonex Prefilled Syringe - Have had shingles which seem to be related to my Avonex shots. Is this?

... common? Am getting skin blisters that definitely flare up for 4 days after shot, then calm down just in time for next shot. Have others had this ...

4 answers 17 Oct 2011

I've had MS for 15 years. I've neen taking Avonex for the past12 years, thinking about Tysabri?

MY neuro feels I may have run the course with Avonex and now want me to consider this drug. I've had all th blood work and all has checked out ...

4 answers 6 Nov 2011

Is avonex working for me?

I was diagnosed last October after having double vision and 3 lesions from my mri. I was started on Avonex and then had a repeat MRI after 3 months ...

1 answer 25 Jan 2012

Does anyone know how I can take my Avonex on a plane for a 10 hour trip. TSA won't allow gel packs?

... and I'm not sure how to get it through security and keep it cold

2 answers 14 Jan 2014